# SDR ASAA9610024

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 654954614
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE NR 2 ENGINE OUTBOARD THRUST LINK AFT SUPPORT FITTING WAS FOUND TO HAVE A GOUGE ON THE LOWER SURFACE.  AFTER BLENDING OF THE GOUGED AREA, A CRACK WAS FOUND AT THE BOTTOM OF THE BLEND AREA.  REPLACED SUPPORT FITTING.  (M)
